Applied Mathematics and Mechanics

, Volume 14, Issue 3, pp 209–215

Analytical solution of flow of second-order non-Newtonian fluids through annular pipes

  • Zhu Wen-hui
  • Liu Ci-qun

DOI: 10.1007/BF02451405

Cite this article as:
Wen-hui, Z. & Ci-qun, L. Appl Math Mech (1993) 14: 209. doi:10.1007/BF02451405


This paper presents an analytical solution to the unsteady flow of the second-order non-Newtonian fluids by the use of intergral transformation method. Based on the numerical results, the effect of non-Newtonian coefficient Hc and other parameters on the flow are analysed. It is shown that the annular flow has a shorter characteristic time than the general pipe flow while the correspondent velocity, average velocity have a smaller value for a given Hc. Else, when radii ratio keeps unchanged, the shear stress of inner wall of annular flow will change with the inner radius compared with the general pipe flow and is always smaller than that of the outer wall.

Key words

integral transformation shape factor non-Newtonian coefficient second-order fluids annular pipes 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Shanghai University of Technology (SUT) 1993

Authors and Affiliations

  • Zhu Wen-hui
    • 1
  • Liu Ci-qun
    • 2
  1. 1.National University of Defence TechnologyChangsha
  2. 2.Institute of Porous Flow and Fluid MechanicsHebei

Personalised recommendations